# SDR RAIA00105012

- Difficulty date: May 18, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 23,328 hours, 23,288 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 10200311
- Part serial: 8023047
- Condition: Failed
- Location: E/E Bay
- Part time: 24,618 hours, 24,567 cycles
- Component: Hall Effect Sens
- Component part number: 10303311
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7006-SGF-LEFT DC GENERATOR FAULT ILLUMINATED AFTER TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED LEFT GENERATOR CONTROL UNIT (GCU) AND LEFT DC GENERATION SYSTEM HALL EFFECT SENSOR.
